# SDR AALA202511107385

- Difficulty date: November 1, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 39,380 hours, 4,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  OFAR RH SIDE EMERGENCY LIGHT WONT ILLUMINATE.   MAINTENANCE REPLACED OFAR RH SIDE EMERGENCY BATTERY PACK PER AMM 33-29-12, REV 250 01 OCT 2025.
